# SDR VNAA20231130012

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670372911
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 122920 DISCREPANCY: AFT KEEL BEAM LOWER PLATE REQUIRES REPAIR DUE TO EXTENSIVE CORROSION. CORRECTIVE ACTION: REPAIRED AFT KEEL BEAM LOWER CLOSING PLATE (P/N: SH670-37291-1) IAW MHIRJ REO 670-53-41-644 REV—DATED 2023-11-16 AND MHIRJ REO 670-53-41-646 REV—DATED 2023-11-19.
